User Tools

Site Tools


On bounded universal Functions (BibTeX)

@ARTICLE{Vogt-CMFT-2012,
  author = {A.~Vogt},
  title = {{On bounded universal Functions}},
  journal = {Computational Methods and Function Theory},
  year = 2012,
  pages = {213-219},
volume={12},
number={1},
  abstract = {We investigate boundedness properties of functions that are universal with respect to translations and ``multiplicative translations''. It is well known that there exist entire functions which are universal in the sense of Birkhoff and are bounded on every line. We prove a negative result for multiplicative universal functions.}
}